# SDR DXTA200601584

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 2,606 hours, 2,045 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned
- Location: Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GREEN LIGHT OBSERVED ON LEFT MAIN AFTER EXTENDING LANDING GEAR.  ROTARY TEST & FLY-BY OF TOWER CONFIRMED FAILED LIGHT BULB.  GEAR BLOWN DOWN WITH PNEUMATIC SYSTEM AS A PRECAUTION.  RELAMPED GEAR INDICATOR.  JACKED AIRCRAFT AND CYCLED GEAR NUMEROUS TIMES.  GEAR CHECKS GOOD IAW CESSNA 560 ENCORE MM 32-00-00.
